# SDR W8PA971436

- Difficulty date: September 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N964WP
- Make and model: Boeing 737-33R
- Aircraft serial: 28869
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1012721
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ON SEAT 4L IS INOP.  RELAMPED, OPS CHECK GOOD.
